# SDR ASAA2022041338022

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 49,901 hours, 14,646 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Engine
- Condition: Fire
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

FLAMES/SPARKS WERE OBSERVED FROM BOTH INSIDE & OUTSIDE #1 ENGINE AFTER START WHEN POWERING UP FOR TAXI. GROUND PERSONNEL REPORTED IT TO BE SEVERAL FEET FOR AT LEAST 30 SECS. FIRE/CRASH CHECKED BUT SAW NO INDICATION. NO INDICATIONS FROM ENGINE INSTRUMENTS. GROUNDED - YES.  REMOVED PRIMARY NOZZLE ASSY IAW AMM 78-11-01-000-802-F00, AFT PLUG IAW AMM 78-11-02-000-802-F00, FLAME ARRESTOR ASSY IAW AMM 72-56-00-000-802--F00,  & FLANGE ASSY IAW AMM 72-56-00-000-802-F00.  R & R OIL SUPPLY AFT SUMP TUBE IAW AMM 72-56-00-300-801-F00. INSTALLED (TRF) OIL INLET COVER IAW AMM 72-56-00-400-801-F00. PERF POWER ASSURANCE TEST & AFT SUMP INSP IAW  MIG 2C TSR 711846 C/W ITEM 1 THROUGH 8. REF AMM 71-00-00-813-F00, NO DEFECTS NOTED.
